| Catalog Number |
MQ1810 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound-guided lymph node biopsy using the marquee kit.During the procedure, the stylet allegedly was found bent.It was further reported that there was difficulty in removing the product from patient.No coaxial needle was used, and the procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were submitted and assessed.The first image depicts a marquee device inside an unsealed package, where a sample notch is observed to be bent.The second image displays the product label information, which corresponds with tw.Based on the photo review the reported bent can be confirmed.Therefore, the investigation is confirmed for the needle bent as the photo review indicated that the sample notch was found to be bent.Also, the investigation is inconclusive for the reported difficult to remove issue as no objective evidence was provided.A definitive root cause for the reported needle bent and difficult to remove issues could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), e1, g3, h6 (method, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound-guided lymph node biopsy using the marquee kit.During the procedure, the stylet allegedly was found bent.It was further reported that there was difficulty in removing the product from patient.No coaxial needle was used and the procedure was completed using another device.There was no reported patient injury.